Moving averages with random coefficients and random coefficient autoregressive models

E.K.E. Willekens, S.I. Resnick

Research output: Contribution to journalArticleAcademicpeer-review

49 Citations (Scopus)
1 Downloads (Pure)

Abstract

Consider the series ¿n CnZn where Zn are iid -valued random vectors and Cn are random matrices independent of the Zn. Under suitable summability conditions on the Cn, if the distribution of Z1 is multivariate regularly varying at oo then so is the distribution of the sum. Application is made to stationary solutions of the first order random difference equation in and to the pth order random difference equation Under circumstances where explicit solution of the difference equations is impossible, this provides some information about the form of the solution.
Original languageEnglish
Pages (from-to)511-525
JournalCommunications in Statistics. Part C, Stochastic Models
Volume7
DOIs
Publication statusPublished - 1991

Fingerprint

Random Coefficient Models
Random Coefficients
Moving Average
Difference equations
Autoregressive Model
Difference equation
Summability
Random Vector
Stationary Solutions
Explicit Solution
Random Matrices
First-order
Series

Cite this

@article{9fe0e3c22c3b44bfa233b7eed35ea777,
title = "Moving averages with random coefficients and random coefficient autoregressive models",
abstract = "Consider the series ¿n CnZn where Zn are iid -valued random vectors and Cn are random matrices independent of the Zn. Under suitable summability conditions on the Cn, if the distribution of Z1 is multivariate regularly varying at oo then so is the distribution of the sum. Application is made to stationary solutions of the first order random difference equation in and to the pth order random difference equation Under circumstances where explicit solution of the difference equations is impossible, this provides some information about the form of the solution.",
author = "E.K.E. Willekens and S.I. Resnick",
year = "1991",
doi = "10.1080/15326349108807204",
language = "English",
volume = "7",
pages = "511--525",
journal = "Communications in Statistics. Part C, Stochastic Models",
issn = "0882-0287",
publisher = "Marcel Dekker Inc.",

}

Moving averages with random coefficients and random coefficient autoregressive models. / Willekens, E.K.E.; Resnick, S.I.

In: Communications in Statistics. Part C, Stochastic Models, Vol. 7, 1991, p. 511-525.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Moving averages with random coefficients and random coefficient autoregressive models

AU - Willekens, E.K.E.

AU - Resnick, S.I.

PY - 1991

Y1 - 1991

N2 - Consider the series ¿n CnZn where Zn are iid -valued random vectors and Cn are random matrices independent of the Zn. Under suitable summability conditions on the Cn, if the distribution of Z1 is multivariate regularly varying at oo then so is the distribution of the sum. Application is made to stationary solutions of the first order random difference equation in and to the pth order random difference equation Under circumstances where explicit solution of the difference equations is impossible, this provides some information about the form of the solution.

AB - Consider the series ¿n CnZn where Zn are iid -valued random vectors and Cn are random matrices independent of the Zn. Under suitable summability conditions on the Cn, if the distribution of Z1 is multivariate regularly varying at oo then so is the distribution of the sum. Application is made to stationary solutions of the first order random difference equation in and to the pth order random difference equation Under circumstances where explicit solution of the difference equations is impossible, this provides some information about the form of the solution.

U2 - 10.1080/15326349108807204

DO - 10.1080/15326349108807204

M3 - Article

VL - 7

SP - 511

EP - 525

JO - Communications in Statistics. Part C, Stochastic Models

JF - Communications in Statistics. Part C, Stochastic Models

SN - 0882-0287

ER -